A class of integro-summatory equations of diffraction theory
Doklady Akademii Nauk, Tome 270 (1983) no. 4, pp. 860-864
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_270_4_a22,
author = {S. S. Vinogradov and V. P. Shestopalov},
title = {A class of integro-summatory equations of diffraction theory},
journal = {Doklady Akademii Nauk},
pages = {860--864},
year = {1983},
volume = {270},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_270_4_a22/}
}
S. S. Vinogradov; V. P. Shestopalov. A class of integro-summatory equations of diffraction theory. Doklady Akademii Nauk, Tome 270 (1983) no. 4, pp. 860-864. http://geodesic.mathdoc.fr/item/DAN_1983_270_4_a22/